# SDR UALA2011081004180

- Difficulty date: August 9, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 61,795 hours, 22,878 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE 3 DENTS LOCATED APPROX STA 442 & AFT BTWN STR LT 17 + 18.  MAJOR REPAIR ACCOMPLISHED:  1ST DENT IS 1.25" IN DIAMETER & .015" DEPTH STA 441.75. 2ND DENT IS 2.0" IN DIAMETER & .015" DEPTH STA 444. 3RD DENT IS 3.0 INCH IN DIAMETER & .031" DEPTH STA 446.  THE FIRST DENT IS NOT WITHIN LIMITS FOR PROXIMITY TO SKIN JOINTS (3.0IN) OF SRM. REMOVED SECTION OF FUSELAGE SKIN AT BS 440L AND BETWEEN STR 17L TO STR 18L.  FABRICATED AND INSTALLED A REPAIR DOUBLER AND FILLER PER REO G13845, REV B.  BUTT JOINT NOT AFFECTED AND NO LOOSE FASTENERS.  ACP HFEC INSP AND FOUND NO CRACKS.  PERMANENT REPAIR TO BE ACCOMPLISHED AT NEXT HMV3 CURRENTLY SCHEDULED FOR JULY 2011^02NOV.
